skin-hair-icon
Due to contibues use of d
Due to contibues use of dipsalic acid f for whiteheads my face skin has became se thin that while upper lip wax my skin tear off and so i going though healing of that.pls recommend to heal it fast without scar as well as how to thicken my skin and avoid whiteheads
68 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Aman Sharma
Dermatologist 12 yrs exp Delhi
Stop the use of the steroid cream, for sure immediately. You will have a tough time quitting it but cam be guided through it. Use a mild wash like cetaphil cl lotion and apply a moisturiser like epitheliale-ah cream as and when needed ,avoid sun exposure as far as possible and can consult online with a dermatologist, will need regular follow up
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.